# SDR USAA061276

- Difficulty date: October 27, 2006
- Submitted: October 27, 2006
- Operation: Air carrier
- Aircraft: N506AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23381
- Aircraft time: 59,500 hours, 59,500 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Channel
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 986 LBL 14 CORROSION.  BLENDED MINOR SURFACE CORROSION AND TREATED IAW SRM 51-10-02 LEVEL 1 C53-107-02, DEFECT SIZE: 2 INCHES.
